# SDR SWAA2015022336796

- Difficulty date: February 17, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 27,902 hours, 16,336 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6573782
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB CRACKED AT STATION 120 ON VERTICAL STIFFENER 27 INCHES AFT OF FWD SPAR.  REPAIRED STABILIZER IAW SRM.
